# SDR SWAA2022080125658

- Difficulty date: July 4, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED ON BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA 2022-372959 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21147752; DUE DATE: 06-OCT-2022;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010 DUE DATE: 14-FEB-23;[04] REPAIRED FLOOR BEAM LOCATED ON BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA IAW SRM B737-700 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELLOW.;[05] REPAIRED FLOORBEAM LOCATED ON BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA IAW SRM B737-700 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELLOW. AS RII
